BibTeX record: journals/cma/MaYG09

download as .bib file

@article{DBLP:journals/cma/MaYG09,
  author    = {{Hong-Cai} Ma and
               {Yao-Dong} Yu and
               {Dong-Jie} Ge},
  title     = {The auxiliary equation method for solving the Zakharov-Kuznetsov {(ZK)}
               equation.},
  journal   = {Computers \& Mathematics with Applications},
  year      = {2009},
  volume    = {58},
  number    = {11-12},
  pages     = {2523--2527},
  url       = {http://dx.doi.org/10.1016/j.camwa.2009.03.036},
  doi       = {10.1016/j.camwa.2009.03.036},
  timestamp = {Wed, 03 Sep 2014 06:55:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cma/MaYG09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}